# SDR SWIA202052727

- Difficulty date: August 12, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WIRE HARNESS UNDER TOP STEP THE METAL DIRECTIONAL ELBOW IS CHAFED ON TOP, MARKED.  C-CHECK RO 9/21/2020.  REPLACED METAL DIRECTIONAL ELBOW FOR PAX DOOR HARNESS, REF CRJ-700 AMM.  OPERATIONAL TEST GOOD.
